|Well I got the hand skinny yesterday.
We went to Dr Jimenez' office, and it was explained more clearly than what I heard from his assistant. The bottom line is that I do need the Capral Tunnel Syndrome Surgery.
What they found out via the MRI, that was important information in choosing to go for the surgery, was that the nerves were not "squozed" too tightly and bunched up, making surgery worthless because of damage to them. So it's still a go.
I will phone McCutcheon for a consult, and then, the big question is, which hand first? I'm a righty.
If you care to, please email me with your vote (and if you feel inspired, with the reason why):
This would help me out because I have no clue as to which is the smarter thing to do. I certainly recognize that there is the chance that after doing one, I may chicken out, or after doing it, I may be so happy, that I will be unable to wait until I can get relief on the other hand.
But, that will be after the fact, eh?
We all pretty much agree that after having chronic pain for a long time, that one tends to lose some of the higher threshold of pain that we had as a survival mechanism up to now. Also with Momstuff, and lifestuff, I'm so beat, that my stores of energy are incredibly low and my ability to heal quickly is at an ebb. Yech.
The other things found from the MRI is that I have Ganglion Cysts, but they really are not for surgery at this time (that's good that Dr J is aware of his patient, moi!) if at all. And, there's nothing I can do about the degenerative Osteo-Arthritis of the left wrist. Oh well. I'm finally catching up to my "disability" and soon will be aching up to speed with my peers .
He didn't have the film of the MRI, which was something I wanted to see...bummer.
Also, we learned that it is possible that taking Stadol NS can immediately stop any effectiveness of my regular Pain Rx. Apparently, it is not only an agonist, but an antiagonist too, which is used to get folks off of these pain Rx. Hmmmm, must talk about this with Dr Waite.
More information is that the Paragabolin Rx that was to be FDA approved in March /April in '06 is out NOW, it's called Lyrica, and I have a script for it. My only real fear about taking this, is that right now I have been having episodes with my stomach, and some of the side effects of it are bloating, abdominal pain, nausea etc. etc. and I think I need to be more on terra firma re: my stomach before I start this so there is less confusion as to which is causing what pain.
So, peeps, if you are reading this, please write me with your opinion as to which hand to do first as requested above. Explainations are good too! ;-)
Time for some bills and work and....